MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC AV FISTULA PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC AV FISTULA PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10536
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pack contained suction tubing that appeared to have a brownish substance on what looks like the outside of the tubing.The patient was not in the room.The offending item along with the entire pack was removed.A new pack was brought in and carefully inspected prior to bringing the patient in the room.
 
Additional Manufacturer Narrative
A user facility medwatch report (# (b)(4)) was received on 02/14/2022 reporting pack contained suction tubing that appeared to have a brownish substance on what looks like the outside of the tubing.The patient was not in the room.A supplier corrective action request (scar) was issued to the tubing supplier (b)(4).The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
The tubing was returned to deroyal for evaluation.A supplier corrective action request (scar) was issued to the tubing supplier conmed.Potential root cause: raw material (resin) with foreign matter from conmed's supplier.Cleaning routing not determined in the header, mesh and the die.The following corrective actions have taken place by conmed: requested an incoming inspection of the resin.Updated orders to include the cleaning routing process to include the period of time of the change frequency, this includes changes in the header, the meshes, the dies as applied.The burned resin will be removed before it accumulates in the die.Deroyal no longer receives this product from conmed.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC AV FISTULA PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key13578076
Report Number3005011024-2022-00008
Device Sequence Number5526678
Product Code LRO
UDI-Device Identifier00749756364003
UDI-Public0749756364003
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10536
Device Catalogue Number89-10536
Device Lot Number55674310
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown